# SDR 2017FA0000029

- Difficulty date: January 26, 2017
- Submitted: January 26, 2017
- Operation: General aviation
- Aircraft: N10WE
- Make and model: Beech B-60
- Aircraft serial: P428
- Aircraft time: 3,937 hours, 1,000 cycles
- Engine: Lyc TIO541E1C4
- Engine time: 2,665 hours, 1,000 cycles
- Propeller: Hartzl HCF3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: DA1604
- Condition: Cracked
- Location: Propeller
- Part time: 2,665 hours, 1,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A HUB CRACK DISCOVERED DURING ROUTINE MAINTENANCE. THE HUB WAS REPLACED WITH A SERVICEABLE UNIT.
